Fertility Network UK
13,518 members21,977 posts

Burselin + Progynova = Headaches?

Hello, I am new to the forum. I have started Burseline injection 12 days ago. They gave me severe headaches (migraine types). I am about to start progynova. I am scared that it will also give me headaches too. Does anybody have experienced that with the combination of burseline and Progynova? I welcome your comment. Many thanks. Mx

16 Replies
oldestnewest

I used burselin and progynova. Had headaches for several days but after it's disappear. Now after my bfp I still using progynova and other things and no problem so far.

Hope you feel better 😌

Reply

Thanks for your support. I hope I will have no problem too. Good luck with your treatment!

Reply

Hi dear I’m on both medication with not side effects, I’m having my linings scan tomorrow, good lock with urs, this is my first FET.

Reply

Good luck with your scan!

Thanks for your support.

Reply

I had terrible headaches and felt so tired with the buserelin but it actually got better when I started the progynova.

Hope you feel better xx

Reply

Hi you sound like me with the burseline. I had to take 3 days off work as I could not cope with the headaches. I hope my symptoms will improve too. I have just started progynova. So we will see

Reply

I also had awful headaches and tiredness with burselin but once I started the progynova they eased. Make sure your drinking loads of water to xx

Reply

Ok will do. Thanks for the tip and support.

Reply

I use buserelin on all my cycles which gave me headaches. This time round 3rd time I made sure I increased my water intake and only had headache a couple of times. Also took Progynova combined and had no side effects. All the best I hope things get easier for you x

Reply

Thanks for your support. It gives me hope to see that for some people the side effects of the burseline disappeared once they started progynova x

Reply

I had headaches the second time i used progynova but not the first. I switched to evorel patches and they’ve been fine. xx

Reply

Ok. thanks for the tip. I will bear that in mind xx

Reply

Hi Mimiwisz. Buserelin works on the pituitary gland in the brain - hence the headaches. Fortunately progynova is an oestrogen, so should make you feel better. Hope all goes well for you. Diane

1 like
Reply

Thank you very much for your explanation. Myriam

Reply

I had severe headache

And my dr was it doesn't happen

She was rude and impolite

Reply

Hi, I am sorry to hear about the hat. I hope you changed doctor

Reply

You may also like...